... my face and nose itch every time I took it and have bad headaches. Sometimes 5 mg didn't help much so she increase it to 10 mg 2 times a day it takes away pain but not all. I told her and she has me to take 3 times a day,I still having pain it pill don't take away all the pain I think she needs to increase the strength if she can , can they increase the strength mg it also only last for 5 hrs any one have suggestions oxy took away all pain but don't like the itch and headaches
Kittie; The doctor can do whatever they want, Or they may have to try something else. This is all up to the doctor just make sure for no reason do you increase it on your own. Good luck.
Percocet 7.5 gave me to my new doc... ibe been on hydrocodone many years... the Percocet give me headaches..make me extremely lazy..can I be allergic to it..i do itch ..it doesn't help my pain at all... the hydrocodone helps me better over the 7.5 Percocet... just wondering what is in or not in the other because I don't like percosets ... oxycodone I can do well on..i know it's same as Percocet but without I guess the acetaminophen... any advice... the hydrocodone 10mg is best than any other I've tried. should I just tell my doc I'd rather take hydro 10... over perc 7.5... he said Percocet 7.5 is equal about to a Norco 10
..but for some reason the percossts make me lazy..missrable..and no relied on the pain whatsoever
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2018 • 7 answers
Updated 18 Apr 2017 • 4 answers
Pain: high blood pressure caused or worsened by swtching from short acting pain meds to Oxy er..and?
Updated 18 May 2012 • 3 answers
Updated 21 Nov 2017 • 3 answers
Updated 16 Mar 2016 • 1 answerFAQ by Drugs.com